Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("APPROXIMATION PAR FONCTIONS")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 495

  • Page / 20
Export

Selection :

  • and

AN APPROXIMATION RESULT FOR NORMAL INTEGRANDS AND APPLICATIONS TO RELAXED CONTROLS THEORYPAPPAS GS.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 93; NO 1; PP. 132-141; BIBL. 7 REF.Article

REAL AND COMPLEX CHEBYSHEV APPROXIMATION ON THE UNIT DISK AND INTERVALGUTKNECHT MH; TREFETHEN LN.1983; BULLETIN, NEW SERIES, OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0273-0979; USA; DA. 1983; VOL. 8; NO 3; PP. 455-458; BIBL. 12 REF.Article

The limit of approximation with weights large on nodesDUNHAM, C. B.Journal of approximation theory. 1984, Vol 40, Num 2, pp 155-157, issn 0021-9045Article

On the sequential approximation of scalarly measurable functions by simple functionsHASHIMOTO, K.Tokyo journal of mathematics. 1983, Vol 6, Num 1, pp 153-166Article

APPROXIMATION DE LA SURFACE VISIBLE DE LA LUNE PAR DES FONCTIONS SPHERIQUESYANOVITSKAYA GT.1975; ASTROMETR. I ASTROFIZ., U.S.S.R.; S.S.S.R.; DA. 1975; NO 25; PP. 58-65; ABS. ANGL.; BIBL. 9 REF.Article

Chebyshev systems of minimal degreeGRANOVSKY, B. L; PASSOW, E.SIAM journal on mathematical analysis. 1984, Vol 15, Num 1, pp 166-169, issn 0036-1410Article

O(n) Algorithms for discrete n-point approximation by quasi-convex functionsUBHAYA, V. A.Computers & mathematics with applications. 1984, Vol 10, Num 4-5, pp 365-368, issn 0097-4943Article

Spaces of bivariate cubic and quartic splines on type-1 triangulationsCHUI, C. K; REN-HONG WANG.Journal of mathematical analysis and applications. 1984, Vol 101, Num 2, pp 540-554, issn 0022-247XArticle

Characterization of strict approximations in subspaces of spline functionsSTRAUSS, H.Journal of approximation theory. 1984, Vol 41, Num 4, pp 309-328, issn 0021-9045Article

An algorithm for the computation of strict approximations in subspaces of spline functionsSTRAUSS, H.Journal of approximation theory. 1984, Vol 41, Num 4, pp 329-344, issn 0021-9045Article

CONSTRUCTION DE RÉSEAUX DE NEURONES MULTICOUCHES POUR L'APPROXIMATION = CONSTRUCTION OF MULTILAYER NEURAL NETWORKS FOR FUNCTION APPROXIMATIONChentouf, Rachida; Jutten, Christian.1997, 158 p.Thesis

Estimates for the modulus of smoothnessGRAHAM, I. G.Journal of approximation theory. 1985, Vol 44, Num 2, pp 95-112, issn 0021-9045Article

Chebyshev approximation by exponential differencesDUNHAM, C. B; SHI, Y. G.Journal of approximation theory. 1984, Vol 40, Num 3, pp 193-195, issn 0021-9045Article

Approximate mathematical description of particle-size distributions. Possibilities and limitations as to the assessment of comminution and classification processesZISSELMAR, R; KELLERWESSEL, H.Particle characterization. 1985, Vol 2, Num 2, pp 49-55, issn 0176-2265Article

Approximation by rational modules in Sobolev and Lipschitz normsVERDERA, J.Journal of functional analysis. 1984, Vol 58, Num 3, pp 267-290, issn 0022-1236Article

APPROXIMATIONEN DURCH DIE FUNKTION Y=AXBE-CX. = APPROXIMATIONS PAR LA FONCTION Y=AXBE-CXSAGER G.1976; ACTA HYDROPHYS.; ALLEM.; DA. 1976; VOL. 21; NO 2; PP. 113-126; ABS. ANGL.; BIBL. 4 REF.Article

Local uniform approximation by functions in a uniform algebraWELLS, D. M.The Rocky Mountain journal of mathematics. 1983, Vol 13, Num 2, pp 223-227, issn 0035-7596Article

INTERPOLATIONSPROBLEM ZUR APPROXIMATION EINER ORTSKURVE ODER KOMPLEXEN FUNKTION DURCH POSITIVE REELLE FUNKTIONEN ODER UEBERTRAGUNGSFUNKTIONEN. II. = LE PROBLEME DE L'INTERPOLATION DANS L'APPROXIMATION D'UNE CARACTERISTIQUE OU DE FONCTIONS COMPLEXES PAR DES FONCTIONS REELLES POSITION OU DES FONCTIONS DE TRANSFERT. IINAI TA MING.1975; Z. ELEKTR. INFORM.-U. ENERGIETECH.; DTSCH.; DA. 1975; VOL. 5; NO 5; PP. 389-400; BIBL. 1 REF.Article

METHODE DE RECONNAISSANCE, BASEE SUR L'APPROXIMATION DES ECHANTILLONS PAR UN MELANGE DE LOIS NORMALESVOLOSHIN G YA; KOSENKOVA ST.1975; VYCHISLIT. SIST.; S.S.S.R.; DA. 1975; NO 61; PP. 60-68; BIBL. 5 REF.Article

A necessary condition for controlled approximationBARRAR, R; LOEB, H.Numerical functional analysis and optimization. 1985, Vol 8, Num 1-2, pp 193-205, issn 0163-0563Article

Uniform approximation by random functionsANDRUS, G. F; BROWN, L.The Rocky Mountain journal of mathematics. 1984, Vol 14, Num 2, pp 373-381, issn 0035-7596Article

On functions that approximate relationsBEER, G.Proceedings of the American Mathematical Society. 1983, Vol 88, Num 4, pp 643-647, issn 0002-9939Article

CHARACTERIZATION AND SEMIADDITIVITY OF THE C1-HARMONIC CAPACITYRUIZ DE VILLA, Aleix; TOLSA, Xavier.Transactions of the American Mathematical Society. 2010, Vol 362, Num 7, pp 3641-3675, issn 0002-9947, 35 p.Article

Best approximation of bounded functions by continuous functionsSUELI MARCONI ROVERSI, M.Journal of approximation theory. 1984, Vol 41, Num 2, pp 135-148, issn 0021-9045Article

THE SOLUTION OF THEORETICAL SEISMIC PROBLEMS BY BEST RATIONAL FUNCTION APPROXIMATIONS FOR LAPLACE TRANSFORM INVERSION.LONGMAN IM; BEER T.1975; BULL. SEISMOL. SOC. AMER.; U.S.A.; DA. 1975; VOL. 65; NO 4; PP. 927-935; BIBL. 9 REF.Article

  • Page / 20